MathSciNet Relay Station
MathSciNet bibliographic data
MR2728580 42B15 (32V20 43A85)
Cowling, Michael G.; Klima, Oldrich; Sikora, Adam Spectral multipliers for the Kohn sublaplacian on the sphere in $\Bbb C^n$. Trans. Amer. Math. Soc. 363 (2011), no. 2, 611–631.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement